Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 331, NWS Kansas City, MO

September 19, 2010Clay County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Sep 19, 2010, 12:41 AM CDT for Clay County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 19, 2010, 12:41 AM CDT (05:41 UTC)
Expired
Sep 19, 2010, 1:15 AM CDT
In force
34 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Clay County, MO

The radar

The Pleasant Hill radar (KEAX), 68 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 18, 9:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 5.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2603 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2603 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

303 
WUUS53 KEAX 190541
SVREAX
MOC047-190615-
/O.NEW.KEAX.SV.W.0331.100919T0541Z-100919T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1241 AM CDT SUN SEP 19 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS EXTENDED THE

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLAY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 115 AM CDT

* AT 1238 AM CDT...TRAINED WEATHER SPOTTERS CONTINUED TO REPORTED A 
  SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 
  MPH...AND PING PONG BALL SIZE HAIL IN THE SMITHVILLE AREA. THIS
  STORM WAS MOVING SLOWLY EAST AT 10 MPH. THIS IS AN EXTENSION OF
  THE PREVIOUS WARNING FOR NORTHERN CLAY COUNTY. 

* LOCATIONS IMPACTED INCLUDE...
  SMITHVILLE AND SMITHVILLE LAKE...AS WELL AS AREAS EAST TOWARD 
  KEARNEY AND HOLT AFTER 1 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3944 9461 3946 9440 3945 9434 3933 9429
      3931 9457
TIME...MOT...LOC 0540Z 262DEG 8KT 3938 9451
WIND...HAIL 60MPH 1.50IN

$$

BOOKBINDER
3 follow-up statements
294 
WWUS53 KEAX 190553
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1253 AM CDT SUN SEP 19 2010

MOC047-190615-
/O.CON.KEAX.SV.W.0331.000000T0000Z-100919T0615Z/
CLAY MO-
1253 AM CDT SUN SEP 19 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN CLAY
COUNTY UNTIL 115 AM CDT...

AT 1250 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND PING 
PONG BALL SIZE HAIL.  THIS STORM WAS LOCATED OVER SMITHVILLE 
LAKE...MOVING EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
 SMITHVILLE LAKE AND RURAL AREAS OF NORTHERN CLAY COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3946 9443 3946 9438 3945 9434 3936 9430
      3936 9431 3933 9450 3944 9457
TIME...MOT...LOC 0553Z 255DEG 9KT 3941 9449
WIND...HAIL 60MPH 1.50IN

$$

BOOKBINDER
272 
WWUS53 KEAX 190601
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
101 AM CDT SUN SEP 19 2010

MOC047-190615-
/O.CON.KEAX.SV.W.0331.000000T0000Z-100919T0615Z/
CLAY MO-
101 AM CDT SUN SEP 19 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CLAY COUNTY UNTIL 115 AM CDT...

AT 1259 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND PING
PONG BALL SIZE HAIL.  THIS STORM WAS LOCATED 6 MILES EAST OF 
SMITHVILLE LAKE...MOVING EAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN CLAY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3936 9450 3944 9454 3945 9453 3945 9434
      3939 9431
TIME...MOT...LOC 0601Z 255DEG 9KT 3941 9446
WIND...HAIL 60MPH 1.50IN

$$

BOOKBINDER
715 
WWUS53 KEAX 190613
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
113 AM CDT SUN SEP 19 2010

MOC047-190623-
/O.EXP.KEAX.SV.W.0331.000000T0000Z-100919T0615Z/
CLAY MO-
113 AM CDT SUN SEP 19 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CLAY COUNTY WILL
EXPIRE AT 115 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THIS WARNING WILL BE DOWNGRADED TO A SIGNIFICANT WEATHER ADVISORY. 
HAIL UP TO PENNY SIZE OR SMALLER IS STILL EXPECTED NORTHEAST OF 
SMITHVILLE LAKE...ALONG WITH VERY HEAVY RAIN AND FREQUENT LIGHTNING. 


LAT...LON 3936 9450 3944 9454 3945 9453 3945 9434
      3939 9431
TIME...MOT...LOC 0613Z 255DEG 9KT 3943 9444

$$

BOOKBINDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 12:31 AM CDT, 10 minutes earlier.

Area forecast discussion, Sep 19, 12:31 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1231 AM CDT SUN SEP 19 2010

...UPDATED AVIATION DISCUSSION...

.UPDATE...

STORMS CONTINUE TO REGENERATE ACROSS EXTREME EAST CENTRAL KANSAS AND
WEST CENTRAL MISSOURI LATE THIS EVENING...GENERALLY ACROSS THE
NORTHERN 2/3 OF THE GREATER KANSAS CITY METROPOLITAN AREA. SOUTHWEST
H8 WINDS CONTINUE TO ADVECT WARM UNSTABLE AIR ACROSS A WEAK BOUNDARY
LEFT ACROSS THE METRO FROM THE EARLIER STORM ACTIVITY AND A FRONT
THAT SAGGED SOUTH SATURDAY. WITH MLCAPE VALUES OF 2000+ J/KG STILL
PREVAILING SOUTH OF THE BOUNDARY AS OF 11 PM...SEVERAL MORE HOURS OF
SEVERE THUNDERSTORM ACTIVITY LOOK TO REMAIN POSSIBLE AS THE H8 WIND
IS NOT GOING TO VEER OFF TO THE WEST TILL EARLY SUNDAY MORNING AS A
VERY WEAK AND SUBTLE SHORTWAVE MOVES THROUGH IOWA. ADD IN 0-6KM SHEAR
VALUES OF 35 KNOTS...AND THESE STORMS LOOK TO HAVE THE JUICE TO
CONTINUE PRODUCING SEVERE WEATHER INTO THE EARLY MORNING HOURS OF
SUNDAY. AS A RESULT...HAVE EXPANDED THE GOING SEVERE THUNDERSTORM
WATCH 673 FOR NORTHERN MISSOURI BACK TO THE SOUTHWEST TO INCLUDE THE
KANSAS CITY METROPOLITAN AREA. PRIMARY THREATS WITH THESE STORMS WILL
BE LARGE HAIL AND DAMAGING WINDS. ADDITIONALLY...HEAVY RAIN LEADING
TO FLOODING WILL ALSO CONTINUE TO BE A CONCERN.

FARTHER NORTH...NEAR THE IOWA BORDER...STORMS ARE NEARER THE UPPER
LEVEL SUPPORT FROM THE STRONGER WESTERLIES. THAT ACTIVITY IS ALSO
EXPECTED TO PERSIST INTO THE EARLY MORNING HOURS OF SUNDAY.

CUTTER

&&

.DISCUSSION...

OLD OUTFLOW BOUNDARY HAS PUSHED WELL INTO CNTRL MISSOURI THIS
AFTERNOON...AND ESSENTIALLY WASHED OUT WITH DIURNAL HEATING...WHILE
TRUE SHALLOW SYNOPTIC FRONT/DENSITY CURRENT HAS NEARLY STALLED ALONG
A KHYS-KCNK-KFNB-KLWD LINE. BETWEEN THESE TWO
BOUNDARIES...CONVERGENCE HAS BEEN RATHER LIMITED...WITH THE BEST
MOISTURE FLUX AND SFC CONVERGENCE FOCUSED THROUGH CNTRL KANSAS AS
EVIDENCED BY THE ENHANCED CU FIELD ON VISIBLE SATELLITE.
HOWEVER...SPECIAL 18Z KTOP SOUNDING INDICATES RATHER MINIMAL
INHIBITION LEFT WITH MLCAPES ON THE ORDER OF 3000 J/KG...COINCIDENT
WITH BULK SHEAR VALUES IN THE 30-40KT RANGE ON THE SRN PERIPHERY OF
THE STRONGER JET AXIS NORTH OF THE SYNOPTIC FRONT. INVESTIGATION OF
WV IMAGERY AND PROFILERS (WITH SUPPORT FROM OBJECTIVE RUC GUIDANCE)
HINTS AT A SUBTLE WAVE EJECTING ACROSS SWRN NEBRASKA TOWARDS THE
WARM SECTOR...WHICH MAY PROVIDE JUST ENOUGH LIFT IN THE NEXT COUPLE
HOURS TO SUPPORT DEEPER CONVECTIVE OVERTURNING. WITH DEEP LAYER
SHEAR JUST SUFFICIENT TO SUPPORT SUPERCELLULAR STRUCTURE AND 0-1KM
SHEAR LARGELY RELEGATED TO THE COLD SECTOR...EXPECTING STORMS THAT
DO FORM TO CONGEAL INTO CLUSTERS AND BECOME OUTFLOW DOMINATED BY THE
EARLY EVENING. HOWEVER...BEFORE THAT TIME...LARGE HAIL AND DAMAGING
WINDS WILL BE THE PRIMARY THREATS...THOUGH A BRIEF ISOLATED TORNADO
CANNOT BE ENTIRELY DISCOUNTED UPON INITIAL ROBUST THUNDERSTORM
UPDRAFT FORMATION...ESPECIALLY FROM THE KC METRO AREA WEST ALONG
I-70 WHERE LOW LEVEL VORTICITY HAS BEEN MAXIMIZED AND WOULD
CONCEIVABLY BE INGESTED AND ENHANCE LOW LEVEL STRETCHING.
OVERALL...PREFERRED AN EVOLUTION SIMILAR TO THE HI-RES 00Z NSSL WRF
(WHICH HANDLED EARLY MORNING OUTFLOW MOST ACCURATELY)...WITH
SUPPLEMENTAL INPUT FROM RECENT HRRR RENDITIONS.

OUTFLOW ENHANCED CONVECTION SHOULD MOVE SOUTH OF THE FORECAST AREA
THIS EVENING...HOWEVER WITH THE SHALLOW BOUNDARY LIKELY RESUMING A
SLIGHT SOUTHWARD PUSH AND WEAK LLJ AXIS IMPINGING ACROSS THIS
FRONT...HAVE DECENT CONFIDENCE OF ELEVATED SHRA AND ISOLD TSTMS
REFORMING ACROSS NRN MISSOURI THROUGH THE MORNING HOURS.
THEREAFTER...SIGNIFICANT UNCERTAINTY EXISTS REGARDING THE EXTENT TO
WHICH THE FRONTAL BOUNDARY LIFTS BACK NORTH TOMORROW...WITH THE
OPERATIONAL NAM-WRF ALMOST COMPLETELY SCOURING OUT THE SHALLOW COLD
AIRMASS...WITH THE OPERATIONAL GFS AND ECMWF FAR MORE PESSIMISTIC.
CANNOT COMPLETELY IGNORE THE NAM SOLUTION GIVEN ITS BETTER BOUNDARY
LAYER RESOLUTION...YET THIS MODEL HAS LITTLE OTHER SUPPORT...AND
HAVE HEDGED MORE TOWARDS AN SREF MEAN SOLUTION ONLY BRINGING
LOCATIONS SOUTH OF HIGHWAY 36 BACK INTO THE TRUE WARM SECTOR.

WARM AND WINDY CONDITIONS CAN BE EXPECTED ON MONDAY AS THE OLD
FRONTAL BOUNDARY WASHES OUT AND REFORMS NORTH WITH BUILDING HEIGHTS
ALOFT AND RENEWED LEE SFC PRESSURE FALLS. THIS BOUNDARY WILL
EVENTUALLY TAKE THE FORM OF A COLD FRONT...PUSHING BACK INTO THE
REGION ON TUESDAY AFTERNOON AND EVENING. CURRENT SUITE OF MODELS
INDICATES THE POSSIBILITY OF ANOTHER EPISODE OF STRONG TO SEVERE
STORMS WITH THIS FRONT. ONLY MINOR CHANGES MADE THEREAFTER...WITH A
SIMILAR PATTERN OF QUASI-ZONAL FLOW AND REGULAR FRONTAL PASSAGES.

&&

.AVIATION...

FOR THE 06Z TAFS...ONGOING THUNDERSTORM DEVELOPMENT ACROSS EAST
CENTRAL KANSAS AND WEST CENTRAL MISSOURI WILL KEEP AT LEAST VICINITY
MENTION OF STORMS AT THE TERMINALS THROUGH THE REMAINDER OF THE
OVERNIGHT HOURS. TERMINAL MOST UNDER THREAT FROM THESE STORMS IS THE
INTERNATIONAL AIRPORT ON THE NORTH SIDE OF KANSAS CITY...KMCI. MVFR
CONDITIONS WITH THESE STRONG THUNDERSTORMS...WITH BRIEF PERIODS OF
IFR...WILL PERSIST TILL THE STORMS SHIFT A LITTLE FARTHER EAST AROUND
07Z. AFTER 07Z/19 THE STRONG TO SEVERE THUNDERSTORMS SHOULD HAVE
MOVED OFF TO THE EAST OF THE TERMINALS...BUT SOME LINGERING SHOWERS
MAY STILL PERSIST TILL JUST BEFORE SUNRISE. ANTICIPATE NUMEROUS
AMENDMENTS TO THE TAFS THIS MORNING.

OTHERWISE...LOW CLOUDS /IFR/ HAVE ADVECTED SOUTH INTO THE KSTJ
TERMINAL BEHIND THE FRONT THAT SAGGED SOUTH SATURDAY. PREVAILING IFR
CLOUDS ARE NOT ANTICIPATED TO MAKE IT AS FAR SOUTH AS KANSAS CITY DUE
TO THE RESIDUAL STORM ACTIVITY NEAR THE BOUNDARY. THESE CLOUDS SHOULD
LIFT BACK INTO THE MVFR RANGE BY MID-MORNING AS THE FRONTAL BOUNDARY
LIFTS BACK TO THE NORTH.

CUTTER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Sep 18, 10:55 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1055 PM CDT SAT SEP 18 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-191100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1055 PM CDT SAT SEP 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...OVERNIGHT

 AN UNSTABLE ENVIRONMENT COUPLED WITH STRONG VERTICAL WIND SHEAR
 REMAINS IN PLACE ACROSS THE REGION LATE THIS EVENING. SCATTERED
 THUNDERSTORMS CAPABLE OF PRODUCING VERY LARGE HAIL AND TORRENTIAL
 RAINFALL WILL REMAIN POSSIBLE THROUGH THE OVERNIGHT HOURS.
 THE MOST INTENSE STORMS WILL BE FOCUSED JUST NORTH OF INTERSTATE
 70...GRADUALLY SHIFTING NORTHWARD OVERNIGHT TO INCLUDE MOST OF
 NORTHERN MISSOURI.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

 A LINGERING FRONT WILL CONTINUE TO PROVIDE SCATTERED THUNDERSTORM
 CHANCES THROUGH SUNDAY...ALTHOUGH THE THREAT FOR RENEWED SEVERE
 WEATHER APPEARS LOW AT THIS TIME.

 THUNDERSTORM CHANCES WILL RETURN TO THE OUTLOOK AREA TUESDAY
 AFTERNOON AND TUESDAY NIGHT AS A COLD FRONT PUSH SOUTH. SOME OF
 THESE STORM COULD REACH STRONG TO SEVERE LIMITS...WITH HEAVY
 RAINFALL ALSO POSSIBLE.

 ANOTHER FRONT IS FORECAST TO REACH THE AREA THURSDAY NIGHT...THOUGH
 IT IS TOO EARLY TO DETERMINE WHETHER SEVERE WEATHER WOULD BE
 POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

 SPOTTERS WILL BE REQUIRED OVERNIGHT...PRIMARILY NORTH OF INTERSTATE
 70 FOR THE THREAT OF LARGE HAIL AND FLASH FLOODING.

BOOKBINDER

In the hours before

Local storm report, Sep 19, 12:21 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1221 AM CDT SUN SEP 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             3 NNE KANSAS CITY       39.16N 94.53W
09/18/2010  E1.75 INCH       CLAY               MO   AMATEUR RADIO

            DAMAGE TO WINDOWS IN HOME DUE TO HAIL.

&&

SFORTIN
Local storm report, Sep 19, 12:25 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1225 AM CDT SUN SEP 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     HAIL             6 E EASTON KS           39.35N 95.00W
09/19/2010  M1.75 INCH       LEAVENWORTH        KS   EMERGENCY MNGR

            HAIL UP TO GOLF BALL IN SIZE COVERED THE ROAD. ALSO HAD
            BRIEF WIND GUST TO AN ESTIMATED 60 MPH.

&&

GAMIS
Local storm report, Sep 19, 12:28 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1228 AM CDT SUN SEP 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     HAIL             1 NE SMITHVILLE         39.39N 94.56W
09/19/2010  E0.75 INCH       CLAY               MO   PUBLIC

&&

MDUX
Local storm report, Sep 19, 12:29 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1229 AM CDT SUN SEP 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     HAIL             SMITHVILLE              39.38N 94.57W
09/19/2010  E1.50 INCH       CLAY               MO   TRAINED SPOTTER

            ALSO HAD WIND GUSTS ESTIMATED TO 60 MPH.

&&

GAMIS
Special weather statement, Sep 19, 12:36 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1236 AM CDT SUN SEP 19 2010

MOZ005-014-015-190615-
DAVIESS MO-GRUNDY MO-HARRISON MO-
1236 AM CDT SUN SEP 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRISON...NORTHERN
GRUNDY AND NORTHEASTERN DAVIESS COUNTIES UNTIL 115 AM CDT...

AT 1235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT A THUNDERSTORM WAS RAPIDLY DEVELOPING NEAR GILMAN CITY...OR 12
MILES NORTH OF GALLATIN...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TRENTON...GILMAN CITY...GALT...BRIMSON AND TINDALL.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4008 9338 4001 9391 4015 9395 4027 9344
      4026 9339
TIME...MOT...LOC 0537Z 253DEG 14KT 4007 9387

BOOKBINDER
Local storm report, Sep 19, 12:40 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1240 AM CDT SUN SEP 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     TSTM WND GST     2 E SMITHVILLE          39.38N 94.54W
09/19/2010  E60 MPH          CLAY               MO   TRAINED SPOTTER

            THUNDERSTORM WIND GUSTS ESTIMATED UP TO 60 MPH.

&&

GAMIS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 7:15 PM CDTAreal Flood AdvisoryEAXJohnson6 hr
Sep 18, 7:18 PM CDTSpecial Weather StatementEAXHoward42 min
Sep 18, 7:31 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis29 min
Sep 18, 7:48 PM CDTSpecial Weather StatementEAXLafayette42 min
Sep 18, 7:50 PM CDTSpecial Weather StatementEAXMacon40 min
Sep 18, 7:53 PM CDTSpecial Weather StatementEAXPutnam52 min
Sep 18, 7:59 PM CDTSpecial Weather StatementEAXHoward46 min
Sep 18, 8:00 PM CDTSevere Thunderstorm WarningEAXPettis30 min
Sep 18, 8:06 PM CDTAreal Flood AdvisoryEAXChariton, Howard, Saline4 hr
Sep 18, 8:16 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Saline29 min
Sep 18, 8:27 PM CDTSpecial Weather StatementEAXJackson33 min
Sep 18, 8:37 PM CDTSevere Thunderstorm WarningEAXJackson, Lafayette23 min
Sep 18, 8:44 PM CDTSevere Thunderstorm WarningEAXCooper, Howard31 min
Sep 18, 9:08 PM CDTAreal Flood AdvisoryEAXAdair, Grundy, Mercer, Putnam, Schuyler, Sullivan7 hr
Sep 18, 9:11 PM CDTSpecial Weather StatementEAXJackson49 min
Sep 18, 9:13 PM CDTRiver Flood WarningEAXJackson9 hr
Sep 18, 9:13 PM CDTSpecial Weather StatementEAXJohnson47 min
Sep 18, 9:28 PM CDTSevere Thunderstorm WarningEAXAdair, Macon32 min
Sep 18, 9:49 PM CDTSpecial Weather StatementEAXMercer41 min
Sep 18, 10:01 PM CDTFlash Flood WarningEAXAdair, Grundy, Macon, Mercer, Putnam, Schuyler and 1 more14 hr
Sep 18, 10:11 PM CDTSevere Thunderstorm WarningEAXJackson, Lafayette26 min
Sep 18, 10:21 PM CDTAreal Flood AdvisoryEAXClay, Jackson, Platte118 min
Sep 18, 10:51 PM CDTSevere Thunderstorm WarningEAXClay, Jackson24 min
Sep 18, 10:56 PM CDTFlash Flood WarningEAXClay, Jackson, Platte, Ray6 hr
Sep 18, 11:17 PM CDTSevere Thunderstorm WarningEAXAdair21 min
Sep 18, 11:20 PM CDTSevere Thunderstorm WarningEAXClay, Jackson25 min
Sep 18, 11:25 PM CDTFlash Flood WarningEAXClay, Clinton, Platte6 hr
Sep 18, 11:25 PM CDTSevere Thunderstorm WarningEAXClay35 min
Sep 19, 12:05 AM CDTSpecial Weather StatementEAXCaldwell40 min
Sep 19, 12:10 AM CDTSevere Thunderstorm WarningEAXClay35 min
Sep 19, 12:19 AM CDTSevere Thunderstorm WarningEAXPlatte41 min
Sep 19, 12:36 AM CDTSpecial Weather StatementEAXGrundy39 min
Sep 19, 12:58 AM CDTSevere Thunderstorm WarningEAXPlatte32 min
Sep 19, 1:15 AM CDTSpecial Weather StatementEAXClinton45 min
Sep 19, 1:29 AM CDTSpecial Weather StatementEAXClinton46 min
Sep 19, 1:32 AM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton, Platte28 min
Sep 19, 1:34 AM CDTSevere Thunderstorm WarningEAXDeKalb26 min
Sep 19, 1:51 AM CDTSpecial Weather StatementEAXMercer39 min
Sep 19, 1:56 AM CDTRiver Flood WarningEAXJohnson, Pettis28 hr
Sep 19, 2:00 AM CDTSpecial Weather StatementEAXClinton45 min
Sep 19, 2:01 AM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb29 min
Sep 19, 2:32 AM CDTSpecial Weather StatementEAXDaviess43 min
Sep 19, 3:48 AM CDTFlash Flood WarningEAXHarrison, Worth8 hr
Sep 19, 3:55 AM CDTSevere Thunderstorm WarningEAXHarrison35 min
Sep 19, 4:11 AM CDTSevere Thunderstorm WarningEAXDaviess, Harrison34 min
Sep 19, 4:42 AM CDTSpecial Weather StatementEAXGrundy48 min
Sep 19, 5:01 AM CDTFlash Flood WarningEAXChariton, Daviess, DeKalb, Gentry, Grundy, Harrison and 5 more7 hr
Sep 19, 5:14 AM CDTSpecial Weather StatementEAXDaviess31 min
Sep 19, 5:46 AM CDTSpecial Weather StatementEAXLinn29 min
Sep 19, 5:48 AM CDTSpecial Weather StatementEAXLivingston27 min
Sep 19, 6:48 AM CDTAreal Flood AdvisoryEAXCarroll, Chariton, Howard, Livingston, Macon, Randolph5 hr
Sep 19, 8:52 AM CDTRiver Flood WarningEAXChariton, Macon21 hr
Sep 19, 8:52 AM CDTRiver Flood WarningEAXLinn, Livingston45 hr
Sep 19, 8:52 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston10 days
Sep 19, 11:51 AM CDTAreal Flood WarningEAXAdair, Chariton, Daviess, Gentry, Grundy, Harrison and 7 more24 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.